Alert archive / Nevada / Wind Advisories in 2009

Wind Advisory 14, NWS Reno, NV

September 28, 2009Mono County, California; 4 counties in Nevada

NWS Reno, NV issued this wind advisory at Sep 28, 2009, 3:29 PM PDT for Mono County, California; 4 counties in Nevada. It took effect at Sep 29, 2009, 6:00 AM PDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Sep 28, 2009, 3:29 PM PDT (22:29 UTC)
In effect from
Sep 29, 2009, 6:00 AM PDT
Expired
Sep 29, 2009, 8:00 PM PDT
In force
14 hr
Issued by
NWS Reno, NV

Counties Mono County, CA, Douglas County, NV, Lyon County, NV, Storey County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 62 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 10.5 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2009-09-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2009-09-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3856 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KREV 282229
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
329 PM PDT MON SEP 28 2009

NVZ004-290300-
/O.NEW.KREV.DU.Y.0003.090929T1800Z-090930T0300Z/
/O.CON.KREV.LW.Y.0049.000000T0000Z-090929T0300Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...FERNLEY...FALLON...SILVER SPRINGS
329 PM PDT MON SEP 28 2009

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

...BLOWING DUST ADVISORY IN EFFECT FROM 11 AM TO 8 PM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A BLOWING DUST
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM PDT TUESDAY. A
LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING.

* WINDS: SOUTHWEST 10 TO 20 MPH WITH GUSTS TO 35 MPH ON PYRAMID
  LAKE THIS EVENING. SOUTHWEST TO WEST WIND 20 TO 30 MPH WITH
  GUSTS TO 55 MPH LATE TUESDAY MORNING THROUGH EARLY TUESDAY
  EVENING.

* BLOWING DUST WILL REDUCE VISIBILITY TO LESS THAN ONE MILE.

* MOTORISTS SHOULD PREPARE FOR GUSTY CROSS WINDS AND POOR
  VISIBILITY TUESDAY.

* PYRAMID LAKE WAVE HEIGHTS: 2 TO 3 FEET THROUGH MID EVENING THEN
  DIMINISHING. WAVE HEIGHTS INCREASING TO 3 TO 4 FEET TUESDAY
  AFTERNOON.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$

NVZ001-290300-
/O.NEW.KREV.DU.Y.0003.090929T1800Z-090930T0300Z/
MINERAL AND SOUTHERN LYON COUNTIES-
INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY
329 PM PDT MON SEP 28 2009

...BLOWING DUST ADVISORY IN EFFECT FROM 11 AM TO 8 PM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A BLOWING DUST
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM PDT TUESDAY. 

* TIMING: WINDS WILL INCREASE LATE TUESDAY MORNING AND CONTINUE
  INTO TUESDAY EVENING.

* WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH.

* VISIBILITY: REDUCED TO LESS THAN ONE MILE AT TIMES.

* IMPACTS: MOTORISTS CAN EXPECT GUSTY CROSS WINDS AND SUDDEN
  REDUCTION IN VISIBILITY DUE TO BLOWING DUST AND SAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT
VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION.  

&&

$$

CAZ073-NVZ003-290300-
/O.NEW.KREV.WI.Y.0014.090929T1300Z-090930T0300Z/
MONO-GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...MAMMOTH LAKES...SPARKS
329 PM PDT MON SEP 28 2009

...WIND ADVISORY IN EFFECT FROM 6 AM TO 8 PM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 6 AM TO 8 PM PDT TUESDAY. 

* TIMING: GUSTY WINDS OVERNIGHT WILL INCREASE AROUND DAYBREAK AND
  CONTINUE INTO TUESDAY EVENING.

* WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH COMMON. GUSTS
  IN THE MORE WIND PRONE AREAS MAY REACH 65 MPH.

* IMPACTS: STRONG CROSS WINDS AND LOCAL REDUCTION IN VISIBILITY
  DUE TO BLOWING DUST WILL CREATE HAZARDOUS DRIVING CONDITIONS.
  THIS INCLUDES HIGHWAY 395 FROM RENO TO MAMMOTH LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.  

&&

$$

CAZ072-NVZ002-290300-
/O.CON.KREV.LW.Y.0049.000000T0000Z-090930T0300Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TRUCKEE
329 PM PDT MON SEP 28 2009

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT TUESDAY...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT TUESDAY. 

* WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS BETWEEN 35 AND 40 MPH.
  WINDS INCREASE TO BETWEEN 20 AND 30 MPH WITH GUSTS UP TO 45 MPH
  ON TUESDAY.

* WAVE HEIGHTS: 2 TO 4 FEET THROUGH TONIGHT...THEN INCREASING TO
  3 TO 5 FEET ON TUESDAY. THE HIGHEST WAVE HEIGHTS ARE EXPECTED ON
  THE EAST AND NORTHEAST SHORES OF LAKE TAHOE.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF
  LAKE WATERS THROUGH TUESDAY. CONDITIONS ON LAKE TAHOE WILL
  BECOME VERY ROUGH AND HAZARDOUS FOR MOST MARINE ACTIVITY ON
  TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$


HTTP://WEATHER.GOV/RENO
5 follow-up statements
000 
WWUS75 KREV 290256
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
756 PM PDT MON SEP 28 2009

NVZ004-291300-
/O.EXP.KREV.LW.Y.0049.000000T0000Z-090929T0300Z/
/O.CON.KREV.DU.Y.0003.090929T1800Z-090930T0300Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...FERNLEY...FALLON...SILVER SPRINGS
756 PM PDT MON SEP 28 2009

...BLOWING DUST ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT
TUESDAY...

A BLOWING DUST ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT
TUESDAY.

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A BLOWING DUST
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM PDT TUESDAY. 

* WINDS: SOUTHWEST TO WEST WIND 20 TO 30 MPH WITH GUSTS TO 55 MPH
  LATE TUESDAY MORNING THROUGH EARLY TUESDAY EVENING.

* VISIBILITY: BLOWING DUST WILL REDUCE VISIBILITY TO LESS THAN
  ONE MILE AT TIMES.

* MOTORISTS SHOULD PREPARE FOR GUSTY CROSS WINDS AND POOR
  VISIBILITY TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT
VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION.  

&&

$$

NVZ001-291300-
/O.CON.KREV.DU.Y.0003.090929T1800Z-090930T0300Z/
MINERAL AND SOUTHERN LYON COUNTIES-
INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY
756 PM PDT MON SEP 28 2009

...BLOWING DUST ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT
TUESDAY...

A BLOWING DUST ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT
TUESDAY. 

* TIMING: WINDS WILL INCREASE LATE TUESDAY MORNING AND CONTINUE
  INTO TUESDAY EVENING.

* WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH.

* VISIBILITY: REDUCED TO LESS THAN ONE MILE AT TIMES.

* IMPACTS: MOTORISTS CAN EXPECT GUSTY CROSS WINDS AND SUDDEN
  REDUCTION IN VISIBILITY DUE TO BLOWING DUST AND SAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT
VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION.

&&

$$

CAZ073-NVZ003-291300-
/O.CON.KREV.WI.Y.0014.090929T1300Z-090930T0300Z/
MONO-GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...MAMMOTH LAKES...SPARKS
756 PM PDT MON SEP 28 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM PDT
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM PDT TUESDAY. 

* TIMING: GUSTY WINDS OVERNIGHT WILL INCREASE AROUND DAYBREAK AND
  CONTINUE INTO TUESDAY EVENING.

* WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH AT TIMES.
  GUSTS IN THE MORE WIND PRONE AREAS MAY REACH 65 MPH.

* IMPACTS: STRONG CROSS WINDS AND LOCAL REDUCTION IN VISIBILITY
  DUE TO BLOWING DUST WILL CREATE HAZARDOUS DRIVING CONDITIONS.
  THIS INCLUDES HIGHWAY 395 FROM RENO TO MAMMOTH LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.

&&

$$

CAZ072-NVZ002-291300-
/O.CON.KREV.LW.Y.0049.000000T0000Z-090930T0300Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TRUCKEE
756 PM PDT MON SEP 28 2009

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT TUESDAY...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT TUESDAY. 

* WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH TONIGHT.
  THE WINDS MAY BRIEFLY DROP TO 10 TO 20 MPH LATE THIS EVENING
  THEN INCREASE AGAIN AFTER MIDNIGHT. WINDS INCREASE TO BETWEEN 20
  AND 30 MPH WITH GUSTS UP TO 45 MPH ON TUESDAY.

* WAVE HEIGHTS: 2 TO 4 FEET THROUGH TONIGHT...THEN INCREASING TO
  3 TO 5 FEET ON TUESDAY. THE HIGHEST WAVE HEIGHTS ARE EXPECTED ON
  THE EAST AND NORTHEAST SHORES OF LAKE TAHOE.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF
  LAKE WATERS THROUGH TUESDAY. CONDITIONS ON LAKE TAHOE WILL
  BECOME VERY ROUGH AND HAZARDOUS FOR MOST MARINE ACTIVITY ON
  TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$

HTTP://WEATHER.GOV/RENO
000 
WWUS75 KREV 291235
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
535 AM PDT TUE SEP 29 2009

NVZ001-004-300000-
/O.CON.KREV.DU.Y.0003.090929T1800Z-090930T0300Z/
MINERAL AND SOUTHERN LYON COUNTIES-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY...
FERNLEY...FALLON...SILVER SPRINGS
535 AM PDT TUE SEP 29 2009

...BLOWING DUST ADVISORY REMAINS IN EFFECT FROM 11 AM THIS
MORNING TO 8 PM PDT THIS EVENING...

A BLOWING DUST ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 8 PM PDT THIS EVENING. 

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A BLOWING DUST
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM PDT TUESDAY.

* WINDS: SOUTHWEST TO WEST WIND 20 TO 30 MPH WITH GUSTS TO 55 MPH
  FROM LATE MORNING THROUGH EARLY EVENING.

* VISIBILITY: BLOWING DUST WILL REDUCE VISIBILITY TO LESS THAN ONE
  MILE AT TIMES.

* MOTORISTS SHOULD PREPARE FOR GUSTY CROSS WINDS AND POOR VISIBILITY
  TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT
VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION.

&&

$$

CAZ073-NVZ003-300000-
/O.CON.KREV.WI.Y.0014.090929T1300Z-090930T0300Z/
MONO-GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...MAMMOTH LAKES...SPARKS
535 AM PDT TUE SEP 29 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. 

* TIMING: GUSTY WINDS WILL INCREASE THIS MORNING AND CONTINUE INTO
  TUESDAY EVENING.

* WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH AT TIMES.
  GUSTS IN WIND PRONE AREAS SUCH AS GALENA AND WALKER MAY REACH
  65 MPH.

* IMPACTS: STRONG CROSS WINDS AND LOCAL REDUCTION IN VISIBILITY DUE
  TO BLOWING DUST WILL CREATE HAZARDOUS DRIVING CONDITIONS. THIS
  INCLUDES HIGHWAY 395 FROM RENO TO MAMMOTH LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.

&&

$$

CAZ072-NVZ002-300000-
/O.CON.KREV.LW.Y.0049.000000T0000Z-090930T0300Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TRUCKEE
535 AM PDT TUE SEP 29 2009

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING. 

* WINDS: SOUTHWEST 20 AND 30 MPH WITH GUSTS UP TO 45 MPH TODAY.

* WAVE HEIGHTS: 2 TO 4 FEET EARLY THIS MORNING...THEN INCREASING
  TO 3 TO 5 FEET BY NOON. THE HIGHEST WAVE HEIGHTS ARE EXPECTED ON THE
  EAST AND NORTHEAST SHORES OF LAKE TAHOE.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE
  WATERS THROUGH TUESDAY. CONDITIONS ON LAKE TAHOE WILL BECOME
  VERY ROUGH AND HAZARDOUS FOR MOST MARINE ACTIVITY ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$


HTTP://WEATHER.GOV/RENO
000 
WWUS75 KREV 291603
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
903 AM PDT TUE SEP 29 2009

NVZ001-004-300015-
/O.EXT.KREV.DU.Y.0003.090929T1603Z-090930T0300Z/
MINERAL AND SOUTHERN LYON COUNTIES-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY...
FERNLEY...FALLON...SILVER SPRINGS
903 AM PDT TUE SEP 29 2009

...BLOWING DUST ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

THE BLOWING DUST ADVISORY IS NOW IN EFFECT UNTIL 8 PM PDT THIS
EVENING. 

A BLOWING DUST ADVISORY IS NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING.

* WINDS: SOUTHWEST TO WEST WIND 20 TO 30 MPH WITH GUSTS TO 55 MPH.

* VISIBILITY: BLOWING DUST WILL REDUCE VISIBILITY TO LESS THAN
  ONE MILE AT TIMES.

* MOTORISTS SHOULD PREPARE FOR GUSTY CROSS WINDS AND POOR
  VISIBILITY TUESDAY. LOOSE ITEMS SHOULD BE TIED DOWN AND SECURED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT
VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION.

&&

$$

CAZ073-NVZ003-300015-
/O.CON.KREV.WI.Y.0014.000000T0000Z-090930T0300Z/
MONO-GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...MAMMOTH LAKES...SPARKS
903 AM PDT TUE SEP 29 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. 

* WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. GUSTS IN
  WIND PRONE AREAS SUCH AS GALENA AND WALKER MAY REACH 65 MPH.

* IMPACTS: STRONG CROSS WINDS AND LOCAL REDUCTION IN VISIBILITY
  DUE TO BLOWING DUST WILL CREATE HAZARDOUS DRIVING CONDITIONS.
  THIS INCLUDES HIGHWAY 395 FROM RENO TO MAMMOTH LAKES. TIE DOWN
  AND SECURE ANY LOOSE ITEMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.

&&

$$

CAZ072-NVZ002-300015-
/O.CON.KREV.LW.Y.0049.000000T0000Z-090930T0300Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TRUCKEE
903 AM PDT TUE SEP 29 2009

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING. 

* WINDS: SOUTHWEST 20 AND 30 MPH WITH GUSTS UP TO 45 MPH.

* WAVE HEIGHTS: 3 TO 5 FEET. THE HIGHEST WAVE HEIGHTS ARE
  EXPECTED ON THE EAST AND NORTHEAST SHORES OF LAKE TAHOE.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF
  LAKE WATERS TODAY. CONDITIONS ON LAKE TAHOE WILL BE VERY ROUGH
  AND HAZARDOUS FOR MOST MARINE ACTIVITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$


HTTP://WEATHER.GOV/RENO
000 
WWUS75 KREV 291843
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
1143 AM PDT TUE SEP 29 2009

CAZ073-300245-
/O.UPG.KREV.WI.Y.0014.000000T0000Z-090930T0300Z/
/O.NEW.KREV.HW.W.0004.090929T1843Z-090930T0300Z/
MONO-
INCLUDING THE CITY OF...MAMMOTH LAKES
1143 AM PDT TUE SEP 29 2009

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 70 MPH. 

* IMPACTS: STRONG CROSS WINDS AND LOCAL REDUCTION IN VISIBILITY
  DUE TO BLOWING DUST WILL CREATE HAZARDOUS DRIVING CONDITIONS.
  THIS INCLUDES HIGHWAY 395 FROM RENO TO MAMMOTH LAKES. HIGH
  PROFILE VEHICLES ARE STRONGLY URGED TO AVOID TRAVEL THROUGH MID
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGE TO TREES...POWER LINES AND PROPERTY IS POSSIBLE WITH WINDS
OF THIS MAGNITUDE.

&&

$$

NVZ001-004-300245-
/O.CON.KREV.DU.Y.0003.000000T0000Z-090930T0300Z/
MINERAL AND SOUTHERN LYON COUNTIES-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY...
FERNLEY...FALLON...SILVER SPRINGS
1143 AM PDT TUE SEP 29 2009

...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

A BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING. 

A BLOWING DUST ADVISORY IS NOW IN EFFECT UNTIL 8 PM PDT THIS
EVENING.

* WINDS: SOUTHWEST TO WEST WIND 20 TO 30 MPH WITH GUSTS TO 55
  MPH.

* VISIBILITY: BLOWING DUST WILL REDUCE VISIBILITY TO LESS THAN
  ONE MILE AT TIMES.

* MOTORISTS SHOULD PREPARE FOR GUSTY CROSS WINDS AND POOR
  VISIBILITY TUESDAY. LOOSE ITEMS SHOULD BE TIED DOWN AND SECURED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT
VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION.

&&

$$

NVZ003-300245-
/O.CON.KREV.WI.Y.0014.000000T0000Z-090930T0300Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITY OF...SPARKS
1143 AM PDT TUE SEP 29 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. 

* WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. GUSTS IN
  WIND PRONE AREAS SUCH AS GALENA AND WASHOE VALLEY MAY REACH 65
  MPH AT TIMES.

* IMPACTS: STRONG CROSS WINDS AND LOCAL REDUCTION IN VISIBILITY
  DUE TO BLOWING DUST WILL CREATE HAZARDOUS DRIVING CONDITIONS.
  THIS INCLUDES HIGHWAY 395. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.

&&

$$

CAZ072-NVZ002-300245-
/O.CON.KREV.LW.Y.0049.000000T0000Z-090930T0300Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TRUCKEE
1143 AM PDT TUE SEP 29 2009

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING. 

* WINDS: SOUTHWEST 20 AND 35 MPH WITH GUSTS UP TO 45 MPH.

* WAVE HEIGHTS: 3 TO 5 FEET. THE HIGHEST WAVE HEIGHTS ARE
  EXPECTED ON THE EAST AND NORTHEAST SHORES OF LAKE TAHOE.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF
  LAKE WATERS TODAY. CONDITIONS ON LAKE TAHOE WILL BE VERY ROUGH
  AND HAZARDOUS FOR MOST MARINE ACTIVITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$


HTTP://WEATHER.GOV/RENO
000 
WWUS75 KREV 300251
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
751 PM PDT TUE SEP 29 2009

CAZ073-300400-
/O.EXP.KREV.HW.W.0004.000000T0000Z-090930T0300Z/
MONO-
INCLUDING THE CITY OF...MAMMOTH LAKES
751 PM PDT TUE SEP 29 2009

...HIGH WIND WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING...

THE HIGH WIND WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING. 

GUSTY NORTHWEST WINDS WILL CONTINUE TO SLOWLY DECREASE THROUGH THE
EVENING. OCCASIONAL GUSTS TO 35 MPH ARE POSSIBLE IN WIND PRONE
AREA THROUGH 10 PM. RIDGE WINDS GUSTS WILL DECREASE TO 65 MPH OR
LESS AFTER MIDNIGHT.

$$

NVZ001-004-300400-
/O.EXP.KREV.DU.Y.0003.000000T0000Z-090930T0300Z/
MINERAL AND SOUTHERN LYON COUNTIES-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY...
FERNLEY...FALLON...SILVER SPRINGS
751 PM PDT TUE SEP 29 2009

...BLOWING DUST ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING...

THE BLOWING DUST ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING. 

GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE TO SLOWLY DECREASE AND
BECOME NORTHWEST TO NORTH OVERNIGHT. WHILE LOCALIZED GUSTS TO
NEAR 35 MPH ARE POSSIBLE THROUGH 10 PM...THESE WINDS WILL NOT BE
STRONG ENOUGH TO PRODUCE BLOWING DUST FOR THE REMAINDER OF THE
EVENING.

$$

NVZ003-300400-
/O.EXP.KREV.WI.Y.0014.000000T0000Z-090930T0300Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITY OF...SPARKS
751 PM PDT TUE SEP 29 2009

...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING. 

GUSTY WEST TO NORTHWEST WILL CONTINUE TO SLOWLY DECREASE
OVERNIGHT. LOCALIZED WIND GUSTS UP TO 35 MPH ARE POSSIBLE THROUGH
10 PM. BY MIDNIGHT THE WIND GUSTS SHOULD DECREASE TO 30 MPH OR
LESS.

$$

CAZ072-NVZ002-300400-
/O.EXP.KREV.LW.Y.0049.000000T0000Z-090930T0300Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TRUCKEE
751 PM PDT TUE SEP 29 2009

...LAKE WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING...

THE LAKE WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING. 

WEST WINDS WILL CONTINUE TO DECREASE AND SHIFT TO THE NORTHWEST
OVERNIGHT. THROUGH 10 PM THE WINDS WILL REMAIN 10 TO 20 MPH WITH
GUSTS UP TO 30 MPH. BY MIDNIGHT THE WINDS SHOULD DECREASE TO 10 TO
15 MPH WITH OCCASIONAL GUSTS TO NEAR 25 MPH. LAKE WATERS WILL REMAIN
LOCALLY CHOPPY THROUGH THE EVENING WITH WAVE HEIGHTS OF 2 TO 3
FEET ALONG THE EAST SHORE...BEFORE GRADUALLY IMPROVING OVERNIGHT.

$$
MLF/MJD

HTTP://WEATHER.GOV/RENO

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this wind advisory went out at Sep 28, 12:07 PM PDT, 3 hours 22 minutes earlier.

Area forecast discussion, Sep 28, 12:07 PM PDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE RENO NV
1207 PM PDT MON SEP 28 2009

UPDATED FIRE WEATHER DISCUSSION

.FIRE WEATHER...

RED FLAG WARNINGS REMAIN ON TRACK FOR TODAY. ADDED ZONE 453 TO THE
RFW FOR TODAY...MAINLY FOR AREAS NORTH OF INTERSTATE 80. WINDS
WILL BE INCREASING LATE THIS AFTERNOON...AFTER 2PM BUT WILL GIVE
SEVERAL HOURS OF CRITICAL WINDS AND LOW HUMIDITY NORTH OF I-80
UNTIL 10PM.

WENT AHEAD AND UPGRADED TOMORROWS WATCHES TO RED FLAG WARNINGS.
AS FAR AS THE TIMING...ALL AREAS SOUTH OF INTERSTATE 80 ARE
EXPECTED TO HIT CRITICAL CONDITIONS ON TUESDAY. GUSTY AND ERRATIC
WIND SHIFTS ARE EXPECTED ALONG THE COLD FRONT...WHICH MAY MAKE
CONDITIONS EVEN TOUGHER FOR ANY FIRE SUPPRESSION. RH VALUES ARE
EXPECTED TO RISE BEHIND THE COLD FRONT...BUT GUSTY AND ERRATIC
WINDS WILL CONTINUE UNTIL THE FRONT HAS COMPLETELY MOVED THROUGH
THE AREA.

CONCERNING THE SIERRA FRONT ZONES...450 AND 273...DOWNSLOPING WINDS
WILL KEEP HUMIDITY IN THE TEENS OVERNIGHT... ESPECIALLY AREAS
NORTH OF BRIDGEPORT AND WIND PRONE MIDSLOPES AND RIDGES...WITH
WINDS GUSTING TO 35 MPH OVERNIGHT. WITH THE COLD FRONT EXPECTING
TO MOVE IN BY EARLY TUESDAY MORNING...WE COULD SEE WINDS BEGINNING
TO GUST WIDESPREAD BY 8AM IN ZONES 450-273. STRONG THERMAL AND
PRESSURE GRADIENTS ARE SUGGESTING WIND GUSTS BETWEEN 45-50 MPH AND
SUSTAINED WINDS AT 25 MPH FOR TUESDAY. ADJUSTED THE RFW TIMING
FOR THESE ZONES TO GO THROUGH THE OVERNIGHT PERIOD TONIGHT AND
THROUGH TUESDAY AFTERNOON. ZONES 453 AND 458 RFW DO NOT BEGIN
UNTIL 9AM...WHEN DAYTIME MIXING BEGINS.

SOME HUMIDITIES WILL BE MARGINAL...ONLY IN THE 15-20% IN SOME
AREAS BETWEEN I-80 AND HWY 50...BUT WITH THE STRONG WINDS AND
ERRATIC SHIFTS CAUSED BY THE COLD FRONT...ABNORMALLY HOT AND DRY
PERIOD THAT WE JUST CAME OFF...FEEL THAT THIS FRONT IS STILL TO
CAUSE SOME FIRE WEATHER ISSUES. BEHIND THE COLD FRONT WINDS WILL
SHIFT TO THE NORTHWEST WITH RH VALUES INCREASING TO AT LEAST 30%.
WINDS WILL REMAIN BREEZY ON WEDNESDAY...ALTHOUGH MUCH LESS THAN
TUESDAY...WITH MUCH COOLER TEMPS AND HIGHER HUMIDITY.  HOON

PREVIOUS DISCUSSION... /ISSUED 400 AM PDT MON SEP 28 2009/

SHORT TERM...
THE CHANGE TO A MUCH COOLER AND WINDY WEATHER PATTERN IS STILL
SET TO OCCUR DURING THE NEXT COUPLE OF DAYS AS THE RIDGE WHICH
BROUGHT A FEW DAYS OF RECORD HIGH TEMPS WILL FINALLY YIELD TO AN
UNSEASONABLY STRONG TROF APPROACHING THE WEST COAST. THE MAIN
EFFECT TODAY WILL BE AN INCREASE IN SOUTHWEST WINDS AS 500 MB
HEIGHTS BEGIN TO FALL WHILE SFC PRESSURE GRADIENT TIGHTENS. WHILE
TEMPS WILL BEGIN TO DROP IN HIGHER ELEVATIONS BY THIS
AFTERNOON...MOST VALLEYS WILL REMAIN QUITE WARM WITH HIGHS RANGING
FROM THE MID 80S TO LOWER 90S AS FULL MIXING OCCURS WITH THE
INCREASED WINDS. WINDS WILL REMAIN LOCALLY GUSTY THRU THE
OVERNIGHT HOURS ESPECIALLY IN HIGHER ELEVATIONS. AS A RESULT...THE
LAKE WIND ADVY WHICH IS BEING ISSUED FOR TAHOE STARTING THIS
AFTERNOON WILL BE CARRIED THRU THE OVERNIGHT HOURS.

THE TROF IS EXPECTED TO MOVE ONSHORE BY TUES MORNING WITH COLD
FRONT PUSHING ACROSS ERN CA AND WRN NV DURING THE DAY. THE
STRONGEST WINDS WILL OCCUR AHEAD OF THE FRONT PASSAGE WITH GUSTS
OF 45 MPH OR HIGHER POSSIBLE ACROSS MUCH OF THE REGION. THERE ARE
MINOR TIMING DIFFERENCES AMONG THE LATEST GUIDANCE DATA WHICH
COULD RESULT IN THE FRONT NOT CLEARING SOME AREAS SOUTH OF HWY
50 UNTIL LATE AFTN OR EARLY EVENING. WHILE STRONG FRONTOGENESIS
ALOFT COULD TRIGGER SOME SHOWERS IN PORTIONS OF NERN CA-NWRN NV
BY TUES AFTN AND INTO PARTS OF W-CNTRL NV TUES EVE...THE POTENTIAL
FOR MEASURABLE RAINFALL WILL BE RATHER LOW DUE TO THE EXPECTED
FAST CELL MOVEMENT AND QUICK DEPARTURE OF THIS FORCING TO CNTRL-
ERN NV BY EARLY TUES EVE. THE COOLING EFFECTS OF THE FRONT WILL
DEFINITELY BE NOTICED WITH MANY AREAS 15-25 DEGREES COLDER THAN
TODAY...EXCEPT ABOUT 10 DEGREES COOLER FOR THE SRN MINERAL-MONO
ZONES DUE TO THE POSSIBLE DELAY IN FRONTAL PASSAGE AS MENTIONED
ABOVE.

BY WEDNESDAY...A FEW VERY LIGHT SHOWERS MAY AFFECT ERN PERSHING-
CHURCHILL COUNTIES IN THE MORNING UNDER THE MID LEVEL CYCLONIC
FLOW...OTHERWISE DRY CONDITIONS WILL PREVAIL ACROSS THE REGION
WITH MAX TEMPS EVEN COOLER THAN TUESDAY AS WINDS SHIFT TO THE
NORTHWEST AND NORTH. SOME VALLEY SITES MAY FAIL TO REACH 60
DEGREES ESPECIALLY IF ENOUGH STRATOCUMULUS PERSISTS INTO THE
AFTERNOON. WHILE WINDS WILL NOT BE NEARLY AS STRONG COMPARED TO
TUESDAY...GUSTS BETWEEN 20 AND 30 MPH WILL GIVE THE REGION
CHILLY FALL CONDITIONS MORE COMMON FOR LATE OCTOBER OR EARLY
NOVEMBER.

THE POTENTIAL FOR FREEZING TEMPS WILL INCREASE WED NIGHT AS
SKIES CLEAR AND WINDS DECOUPLE IN MOST VALLEYS. HARD FREEZE
CONDITIONS COULD OCCUR IN MANY LOCATIONS AWAY FROM URBAN AREAS.
MJD

LONG TERM...THURSDAY THROUGH SUNDAY...
AFTER SHORT WAVE RIDGING THU/FRI...NEXT TROUGH TO MOVE TOWARD THE
AREA FOR THE WEEKEND. THU SHOULD REMAIN COOL FOR WRN NV VALLEYS
UNDER LLVL E-NE FLOW AND STG SUBSIDENCE INVERSION. SIERRA SHOULD
SEE A BIT MORE OF A WARMUP DUE TO HIGHER ELEVATIONS BETTER ABLE TO
MIX INTO INVERSION. FRI...FLOW BEGINS TO SWITCH TO WEST AHEAD OF
APPROACHING TROF FROM THE NORTH ALLOWING FOR A BIT MORE WARMING.
TEMPS LOOK TO PEAK IN MID 70S WRN NV TO JUST SHORT OF 70 IN SIERRA
VALLEYS...CLOSE TO NORMAL.

COLD FRONT EXPECTED TO MOVE SOUTH OF THE OREGON BORDER SAT AFTERNOON
AND PUSH SLOWLY SOUTHWARD AND THROUGH THE AREA INTO SUNDAY
AFTERNOON. WITH A SLIGHTLY FURTHER WEST TRAJECTORY AND SLOWER
MOVEMENT...THIS TROUGH LOOKS A BIT WETTER THAN TUE/TUE NIGHTS.
HOWEVER...ALL PRECIP LOOKS TO BE POST-FRONTAL TYPICAL OF EARLY
AUTUMN SYSTEMS. WINDS WILL BE A BIT BREEZY SAT AHEAD OF THE FRONT
BUT NOT AS STRONG AS TODAY/TUE WITH PK GUSTS TO 35 MPH OR SO.

AS FRONT PUSHES SOUTH...EXPECT A DECENT BAND OF PRECIP TO DEVELOP
JUST BEHIND IT NORTH OF SUSANVILLE-GERLACH SO HAVE CONTINUE WITH
HIGHER CHC POPS THERE AND SLIGHT CHC FURTHER SOUTH. FGEN DOES NOT
LOOK AS STG AS THE FRONT DROPS FURTHER SOUTH INTO SUN ALTHOUGH THIS
IS STILL UP IN THE AIR. OVERALL HIGH CONFIDENCE IN THE PATTERN
ITSELF WITH MILD WEATHER LATE WEEK TURNING MUCH BELOW NORMAL AGAIN
FOR THE WEEKEND. STILL CONSIDERABLE UNCERTAINTY THOUGH WITH
AMOUNT/LOCATION AND COVERAGE OF PRECIP FOR THE WKEND. WALLMANN

AVIATION...
INCREASING SW FLOW EXPECTED TODAY WITH PK GUSTS TO 25 KTS AT
KTVL/KLOL/KTRK. KRNO WL SEE A BIT STRONGER WINDS GUSTING TO 30-35
KTS. DO NOT SEE MUCH TURBULENCE/SHEAR THIS AFTERNOON AS ATMOSPHERE
WILL BE WELL-MIXED.

THAT CHANGES TONIGHT AS WINDS ALOFT INCREASE WITH RIDGE WINDS OVER
TAHOE/RENO AREAS OF 50 KTS BY 12Z. EXPECT MORE TURBULENCE AND WIND
SHEAR AFT 06Z TONIGHT FOR KTVL/KTRK/KRNO. KLOL WILL SEE LESS OF AN
EFFECT WITH SHEAR LAYER AT LEAST 3 KFT AGL. FOR TUE...12-18Z TIME
LOOKS TO BE WORST FOR WIND SHEAR/STGEST WINDS. KTVL/KTRK/KRNO COULD
SEE PK GUSTS TO 40 KTS ATTM. DOWNSLOPE POTENTIAL IS LOW-MODERATE
WITH SOME ENHANCEMENT. HOWEVER...TEMP PROFILE NOT THE MOST FAVORABLE
FOR DOWNSLOPE WINDS SO EXPECT THESE TO BE MORE LOCALIZED AND THE STG
TEMP/PRESSURE GRADIENTS MORE THE DIVING FACTOR FOR WINDS. ABT 10-20
PCT CHC OF A MORE WIDESPREAD DOWNSLOPE EVENT WITH CONSIDERABLE SHEAR
SO DO NOT SEE IT AS A BIG FACTOR ATTM. WALLMANN

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...RED FLAG WARNING UNTIL 10 PM PDT THIS EVENING FOR NVZ458.

     LAKE WIND ADVISORY UNTIL 8 PM PDT TUESDAY FOR NVZ002.

     RED FLAG WARNING FROM 9 AM TO 5 PM PDT TUESDAY FOR NVZ453-459.

     RED FLAG WARNING UNTIL 5 PM PDT TUESDAY FOR NVZ450.

     RED FLAG WARNING UNTIL 10 PM PDT THIS EVENING FOR NVZ453.

     LAKE WIND ADVISORY UNTIL 8 PM PDT THIS EVENING FOR NVZ004.

CA...RED FLAG WARNING UNTIL 10 PM PDT THIS EVENING FOR CAZ270-271-278.

     RED FLAG WARNING FROM 11 PM THIS EVENING TO 5 PM PDT TUESDAY FOR
     CAZ273.

     LAKE WIND ADVISORY UNTIL 8 PM PDT TUESDAY FOR CAZ072.

&&

HTTP://WEATHER.GOV/RENO

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 11:47 AM PDTRed Flag WarningREVEl Dorado, Nevada, Placer, Sierra32 hr
Sep 28, 3:29 PM PDTBlowing Dust AdvisoryREVChurchill, Lyon, Mineral, Pershing, Washoe29 hr

Nearby

Wind Advisories in Nevada, 2009Wind Advisories in California, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.